Allwright, D. J. and Kaouri, K. (2004) Circulation in inviscid gas flows with shocks. Applied Mathematics Letters, 17 (7). pp. 767-770.
Official URL: http://dx.doi.org/10.1016/j.aml.2004.06.003
In this note, we show that the circulation around a closed material curve in an inviscid gas flow develops according to the equation , even when the curve may cross shocks, with the entropy jumps at the shocks excluded from the right-hand side.
|Subjects:||D - G > Fluid mechanics|
|Research Groups:||Oxford Centre for Industrial and Applied Mathematics|
|Deposited By:||Gareth Wyn Jones|
|Deposited On:||08 Nov 2006|
|Last Modified:||29 May 2015 18:20|
Repository Staff Only: item control page